@inproceedings{qun2013an,
title={AN EXAMPLE OF COMPACT KA ̈HLER MANIFOLD WITH NONNEGATIVE QUADRATIC BISECTIONAL CURVATURE},
author={Qun Li, Damin Wu, and Fangyang Zheng},
url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161007040218744886099},
booktitle={PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY},
volume={141},
number={6},
pages={2117–2126},
year={2013},
}
Qun Li, Damin Wu, and Fangyang Zheng. AN EXAMPLE OF COMPACT KA ̈HLER MANIFOLD WITH NONNEGATIVE QUADRATIC BISECTIONAL CURVATURE. 2013. Vol. 141. In PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. pp.2117–2126. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161007040218744886099.